# SDR AT9900724

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN JUST FORWARD OF TAIL CONE EXTERIOR JETTISON HANDLE AT BS 1143 CORRODED.  REMOVED CORROSION, FABRICATED REPAIR DOUBLER, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-30-3, 53-01 FIG 2, 51-10-3.
